# SDR AALA20060945

- Difficulty date: October 28, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 20B INOPERATIVE.  FOUND LOOSE CONNECTOR AT SEAT 20B.  RECONNECTED CONNECTOR FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 20B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
